Results 1 to 4 of 4
help suboxone,please
  1. #1
    nancyjeannes.comcast.net is offline Junior Member
    Join Date
    Sep 2005
    Location
    .
    Posts
    22

    Default help suboxone,please

    Hi my name is nancy and I just starded Suboxone about a month or so ago, at first I was running around the house,happy,feeling hardly no pain, only problem was I didnt or couldnt sleep, now every day for a week or so I am quite miserable, wishing I was back on my 10mg. percocet, can anyone help me that has gone thru- this or knows anyone who has been thru- anything thing like this? maybe I should have gone the methadone way, oh by the way I was abusing pain meds,that were mostly subscibed by doctors I have had a couple of terrible years,lost fiance,best friend,my sons father,and two other friends all last summer 1 a month, needles to say I havent touched H. since but I am craving bad for my head and my real pain. Nancy

    nancy

  2. #2
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    You need to increase your suboxone.Your suffering withdrawls,see your doctor asap......Dave

  3. #3
    nancyjeannes.comcast.net is offline Junior Member
    Join Date
    Sep 2005
    Location
    .
    Posts
    22

    Default

    quote:Originally posted by mpvt

    You need to increase your suboxone.Your suffering withdrawls,see your doctor asap......Dave
    nancy dave dave I was just having a really bad day but you were right I called my Doc. and she changed it, and upped it. are you on suboxone?you dont have to reply, but I didnt know what was wrong,I have also pretty much sopped my anti dep. and slowed way down on benzos. Thanks again Nancy

  4. #4
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    Hi Nancy,I've been addicted for 25 years the last 3 years on methadone.I try and keep myself well informed that's why I was pretty sure you were underdosed.You can take up to 24mgs of buprenorphene a day (some people can go as high as 36mgs).Up here in Canada it isn't available to the mass market yet but it's supposed to be in about 6 months.I'm glad your feeling better,don't be afraid to move your dose around.Remember your taking this drug to feel normal and you deserve that so ask your doctor anything that's what they're there for.Good luck and let us know how your doing.....Dave

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22